# SDR GTIA2022112936803

- Difficulty date: November 27, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N662NK
- Make and model: Airbus A321-231
- Aircraft serial: 6897
- Aircraft time: 23,249 hours, 10,143 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH FLIGHT ATTENDANTS TOLD US THERE WAS AN ODOR IN THE FRONT AND THEY WERE GETTING HEADACHES-PERFORMED OPS CHECK OF BOTH PACK 1 AND PACK 2 THRU APU BLEED SYS FOR 10 MINUTES ISOLATED BOTH PACK INDIVIDUALLY, NO FAULTS OR OBNOXIOUS SMELL NOTED IAW AMM 21-61-00-710-001-A. A/C OK FOR SVC.
